# SDR SIMA20220102001

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 42,328 hours, 37,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT OVER LEFT WING AFT INOP.-C/A-RAR EXTERIOR EMERGENCY LIGHT OVER LEFT WING AFT. OPC GOOD. IAW AMM 33-50-10
